Reference Database
(references for the Prime Pages)
The Prime Pages

Home
Search Site

Largest
Finding
How Many?
Mersenne

Glossary

Prime Curios!
e-mail list

FAQ
Prime Lists
Titans

Submit primes
This is the Prime Pages' interface to our BibTeX database.  Rather than being an exhaustive database, it just lists the references we cite on these pages.  Please let me know of any errors you notice.
References: [ Home | Author index | Key index | Search ]

All items with author Lune (sorted by date)

LRW86
J. van de Lune, H. J. J. te Riele and D. T. Winter, "On the zeros of the Riemann zeta function in the critical strip. IV," Math. Comp., 46 (1986) 667-681.  MR 87e:11102 [The first 1,500,000,001 nontrivial zeros of the Riemann zeta function.]
VTW86
van de Lune, J., te Riele, H. J. J. and Winter, D. T., "On the zeros of the Riemann zeta function in the critical strip, iv," Math. Comp., 46:174 (1986) 667--681.  MR 87e:11102
GRL89
A. Granville, H. J. J. te Riele and J. van de Lune,"Checking the Goldbach conjecture on a vector computer" in Number theory and its applicationsR. A. Mollin editor, Kluwer, 1989.  Dordrect, pp. 423--433,
Prime Pages' Home
Another prime page by Chris K. Caldwell